# SDR REXA2013062601260

- Difficulty date: June 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Chafed
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP MOUNT SEVERAL AREAS CHAFED.  REPAIRED CHAFED AREA IAW SRM 52-11-04.
